MathSciNet Relay Station
MathSciNet bibliographic data
MR501163 58F10 (58E05)
Weinstein, Alan Bifurcations and Hamilton's principle. Math. Z. 159 (1978), no. 3, 235–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement